# SDR CA061206004

- Difficulty date: December 6, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,187 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) (FIRST FLIGHT OF DAY, AIRCRAFT HAD BEEN OUTSIDE ON GATE OVERNIGHT, OAT AT -20DEG OR LOWER) DURING TAXI FROM GATE UPON SELECTING FLAP TO 8DEG POSITION, (FLAPS FAIL) MESSAGE AND FLAPS FAILED TO EXTEND. AIRCRAFT RETURNED TO GATE. FLAP CIRCUIT BREAKER RE-SET PROCEDURE CARRIED OUT UNSUCCESSFUL. AIRCRAFT COMPLETELY POWERED DOWN. UPON POWER UP, FLAPS FUNCTIONED NORMAL. FLAP VISUAL INSPECTED AND FUNCTIONED SEVERAL TIMES. AIRCRAFT DEPARTED AS SCHEDULED FLIGHT. UPON FLAP SELECTION AT DESTINATION AIRPORT, FLAPS FAILED TO EXTEND, FLAP (O) LANDING CARRIED OUT. AIRCRAFT TO BE FERRIED TO MAIN MAINTENANCE BASE FOR INSPECTION. (TC NR 20061206004)
